Short Communications

Integral Equations and Operator Theory

, Volume 10, Issue 1, pp 140-145

First online:

An inequality for generalized s-numbers

  • Yoshihiro NakamuraAffiliated withDivision of Applied Mathematics Research Institute of Applied Electricity, Hokkaido University

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We shall prove an inequality for the generalized s-numbers of the product of two operators by a method which is new even in the case of matrices and compact operators.